My husband has been on adderall (adderrall) for 6 months now. He has only seen his prescribing Dr. twice even though youre suppose to go in once a month so they can monitor your side effects. He has been on all kinds of meds to help with severe anxiety, depression, anger, mood swings and then the latest was the ADD he was told he has. This medication is not working for him. He is very thin to start with but was able to go from 140 and 6ft with my help 5 years ago and now after adderall (adderrall) he is actually down to 135. He will clean the stupidest things for hours like doors or the sink and only the sink. He has had mood swings, massive porn addiction where he actually will just look it up on his phone while at work (he's a firefighter and EMT for an ambulance company),and he isnt even masturbating to it. The porn is disturbing and all about control and being rough. He also has begun accusing me of cheating on him. It is so bad that he actually downloaded an app to try and track me while I went to visit my sister. I have never given him a reason to not trust me. He is having nightmares that I cheat on him, checking my whereabouts at all times and completely obsessed with finding something on me. Has anyone else ever experienced this on adderall (adderrall)? From what I have read, I assume that he is not a true ADD since the med is making him bi-polar beyond belief and a complete nut job. He also has had severe anger issues, especially while driving. Its the wierdest thing Ive ever seen in my life and I have grown to actually hate him at this point because he is so crazy.
I agree, it sounds like more of a normal reaction to a stimulant drug by someone who is not ADD. I would make a call to his doctor and talk to him about the reactions you are seeing. Sooner or later, your husband will need another prescription and the doc needs to know what is going on. I am also a little concerned that with his job he typically has very late hours - and may be using these meds to deal with that. Best wishes.
Thanks for the comment Sandman. He actually decided to go off the adderall (adderrall) on his own. Of course my reply to that was that he should talk to his Dr. before doing that and that there are other drugs out there to treat ADD. He just never sticks to something including seeing a therapist on a regular basis. I worry with him not being on anything because his depression is very hard to deal with also. I asked him why he never talked to his med Dr. about his side effects and he said he was always really short with him like he was in a rush and would just write a new rx for him to come in and pick up. I take adderall (adderrall) (which I do great on) and my prescribing Dr refuses to write an rx without giving me an appt. Anway, hopefully he will get help from the new counselor next week.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.